# SDR GTIA040475

- Difficulty date: March 8, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N817NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49141
- Engine: Pwa JT8D*
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Part number: 99375012
- Condition: Damaged
- Location: Rt Wing Slat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TEMPORARY BLEND OUT REPAIR TO SLAT BRACKET (PN 9937501-2) RT WING STA 199.  REMOVED TEMPORARY DOUBLER.  FABRICATED -3 FILLER AND -5 DOUBLER IAW EA 2780-0405.  INSTALLED -3 FILLER AND -5 DOUBLER.
